Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 65, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Aug 5, 2010, 3:50 PM EDT. It took effect at Aug 6, 2010, 4:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2010, 3:50 PM EDT (19:50 UTC)
- In effect from
- Aug 6, 2010, 4:00 AM EDT
- Expired
- Aug 6, 2010, 10:00 PM EDT
- In force
- 18 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
322 WHUS71 KBUF 051950 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 350 PM EDT THU AUG 5 2010 LOZ042-060400- /O.NEW.KBUF.SC.Y.0065.100806T0800Z-100806T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 350 PM EDT THU AUG 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO NOON EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO NOON EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-060400- /O.NEW.KBUF.SC.Y.0065.100806T0800Z-100807T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 350 PM EDT THU AUG 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 8 AM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-040-041-060200- /O.CON.KBUF.SC.Y.0064.000000T0000Z-100806T0200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 350 PM EDT THU AUG 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
284 WHUS71 KBUF 060159 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 959 PM EDT THU AUG 5 2010 LEZ020-040-041-060300- /O.CAN.KBUF.SC.Y.0064.000000T0000Z-100806T0200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 959 PM EDT THU AUG 5 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LOZ042-061000- /O.CON.KBUF.SC.Y.0065.100806T0800Z-100806T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 959 PM EDT THU AUG 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-061000- /O.CON.KBUF.SC.Y.0065.100806T0800Z-100807T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 959 PM EDT THU AUG 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 8 AM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
389 WHUS71 KBUF 060716 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 316 AM EDT FRI AUG 6 2010 LOZ043>045-061515- /O.EXT.KBUF.SC.Y.0065.100806T0800Z-100807T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 316 AM EDT FRI AUG 6 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-061515- /O.CON.KBUF.SC.Y.0065.100806T0800Z-100806T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 316 AM EDT FRI AUG 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
204 WHUS71 KBUF 061322 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 922 AM EDT FRI AUG 6 2010 LOZ042-061600- /O.CON.KBUF.SC.Y.0065.000000T0000Z-100806T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 922 AM EDT FRI AUG 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-062130- /O.CON.KBUF.SC.Y.0065.000000T0000Z-100807T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 922 AM EDT FRI AUG 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
848 WHUS71 KBUF 061947 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 347 PM EDT FRI AUG 6 2010 LOZ043>045-070200- /O.CON.KBUF.SC.Y.0065.000000T0000Z-100807T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 347 PM EDT FRI AUG 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
923 WHUS71 KBUF 070201 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1001 PM EDT FRI AUG 6 2010 LOZ043>045-070315- /O.EXP.KBUF.SC.Y.0065.000000T0000Z-100807T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1001 PM EDT FRI AUG 6 2010 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND WAVES ARE BEGINNING TO DIMINISH...HOWEVER NORTHWEST WINDS WILL STILL CREATE CHOPPY CONDITIONS ON LAKE ONTARIO OVERNIGHT WITH WAVES GENERALLY 2 TO 3 FEET. $$ HITCHCOCK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 5, 3:04 PM EDT, 46 minutes earlier.
Area forecast discussion, Aug 5, 3:04 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
304 PM EDT THU AUG 5 2010
.SYNOPSIS...
MIDSUMMER WARMTH AND HUMIDITY WILL CONTINUE THROUGH TODAY...THEN A
COLD FRONT WILL CROSS THE REGION TONIGHT AND USHER IN NOTICEABLY
DRIER AND COOLER AIR FOR FRIDAY AND THE UPCOMING WEEKEND.
&&
.NEAR TERM /THROUGH FRIDAY/...
MAIN BATCH OF PRECIPITATION ASSOCIATED WITH COLD FRONT IS MOVING
QUICKLY TO THE EAST WITH CLEARING BEHIND THE FRONT. HAVE UPDATED
FORECASTS FOR TIMING.
THE COMBINATION OF WEAK DRY AIR ADVECTION AND DIURNAL
HEATING/MIXING SHOULD LEAD TO A RETURN TO PARTLY TO MOSTLY SUNNY
SKIES...WHICH SHOULD THEN PERSIST THROUGH MOST OF THIS AFTERNOON.
NORTHEAST OF THE GREAT LAKES... CONDITIONS WILL TURN BREEZY BY
EARLY AFTERNOON AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF AN
APPROACHING SECONDARY COLD FRONT... WITH SURFACE WINDS INCREASING
TO THE 15-25 KT RANGE. COUPLED WITH THE SUNSHINE AND DECENT
GRADIENT...850 MB TEMPS OF +15C TO +17C WILL SUPPORT WIDESPREAD
AFTERNOON HIGHS IN THE LOWER TO MID 80S...WITH THE WARMEST
READINGS FOUND AWAY FROM ANY LAKE INFLUENCES. WHILE HUMIDITY
LEVELS WILL GENERALLY BE ON A SLOW DECREASE WITH DEWPOINTS
DROPPING FROM AROUND 70 TO THE LOWER TO MID 60S...THESE WILL
REMAIN HIGH ENOUGH TO KEEP A SOMEWHAT HUMID FEEL TO THE AIR.
BY LATE THIS AFTERNOON/EARLY THIS EVENING...THE SECONDARY COLD FRONT
WILL BEGIN TO SLOWLY PUSH INTO THE AREA FROM SOUTHERN ONTARIO. GIVEN
THE EXPECTED TEMPS AND DEWPOINTS...SUFFICIENT LOW-LEVEL MOISTURE AND
INSTABILITY SHOULD BE IN PLACE IN ADVANCE OF THIS BOUNDARY LATE THIS
AFTERNOON...AND WITH ENHANCED LOW-LEVEL CONVERGENCE ALONG THIS
BOUNDARY AND THE NORTHERN EDGE OF THE LAKE ERIE BREEZE...AND
ADDITIONAL UPLIFT PROVIDED BY A PASSING MID-LEVEL SHORTWAVE...WE MAY
SEE A FEW MORE SHOWERS AND THUNDERSTORMS DEVELOP AND WORK ACROSS THE
AREA DURING THE LATE AFTERNOON AND EVENING HOURS. WILL COVER THIS
POTENTIAL WITH LOW CHANCE POPS FOR NOW...WITH NOTICEABLY COOLER AND
DRIER AIR THEN OVERSPREADING THE AREA OVERNIGHT IN THE WAKE OF THE
SECONDARY FROPA.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
EXPANSIVE AREA OF HIGH PRESSURE OVER THE AREA FRIDAY NIGHT WILL
RESULT IN GOOD RADIATIONAL COOLING CONDITIONS AS SKIES CLEAR AND
WINDS DECOUPLE. WITH A RATHER CHILLY AIRMASS IN PLACE WITH 850 MB
TEMPERATURES DROPPING INTO THE +4 TO +6C RANGE WE SHOULD SEE
OVERNIGHT LOWS DROP INTO THE LOWER TO MID 40S ACROSS THE NORTH
COUNTRY AND IN THE SRN TIER VALLEYS WITH LOWER TO MID 50S ALONG THE
WARMER LAKE PLAIN.
HIGH PRESSURE WILL BE DIRECTLY OVER THE REGION SATURDAY ALLOWING FOR
AN IDEAL DAY WITH PLENTY OF SUNSHINE. 850 MB TEMPERATURES OF AROUND
+8C SHOULD YIELD AFTERNOON HIGHS IN THE MID TO UPPER 70S WITH LOW
HUMIDITY LEVELS.
ANOTHER COOL NIGHT IN STORE FOR SATURDAY NIGHT AS THE HIGH DRIFTS
OFF TO THE EAST. LIGHT WINDS AND CLEAR SKIES WILL PRODUCE AS IDEAL
RADIATIONAL COOLING NIGHT...WITH OVERNIGHT LOWS ONCE AGAIN IN THE
LOWER TO MID 40S ACROSS THE SOUTHERN TIER AND EASTERN LAKE ONTARIO
REGION TO THE LOWER TO MID 50S ELSEWHERE.
TEMPERATURES WILL THEN CLIMB BACK TO NORMAL VALUES ON SUNDAY AS A
NEARLY ZONAL FLOW ALOFT WILL COMBINE WITH A SOUTHERLY LOW LEVEL FLOW
TO ADVECT MORE SEASONABLE 850 MB AIR (15C) INTO THE REGION. THIS
COULD COME AT THE EXPENSE OF SOME INCREASED MID LEVEL CLOUD COVER...
ESPECIALLY IN THE AFTERNOON AND SUNDAY NIGHT.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
THIS PERIOD WILL FEATURE A RATHER FAST WEST NORTHWEST FLOW ALOFT
ACROSS THE GREAT LAKES AND NORTHEAST CONUS...AS A STRONG RIDGE
BUILD ACROSS THE SOUTHERN PLAINS THROUGH THE TENNESSEE VALLEY.
A FRONTAL BOUNDARY IS SLATED TO CROSS THE AREA MONDAY AND EARLY
MONDAY NIGHT. AN INCREASINGLY HUMID AIR MASS AHEAD OF THIS
BOUNDARY WILL BRING THE POTENTIAL FOR MAINLY AFTERNOON AND EVENING
CONVECTION. HIGH PRESSURE LOOKS TO BUILD BACK INTO THE AREA FOR
TUESDAY AND WEDNESDAY BRINGING A COOLER AND LESS HUMID AIR MASS.
LATEST MEDIUM RANGE MODELS HINTING AT A WEAK WARM FRONT RETURNING
FOR THURSDAY WITH A RENEWED POTENTIAL FOR CONVECTION.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
VFR FLIGHT CONDITIONS WILL START THE 18Z TAF PACKAGE ACROSS THE
REGION THIS AFTERNOON. WITH A HUMID AIRMASS IN PLACE AND INSTABILITY
EXPECT CU TO CONTINUE TO BUILD THIS AFTERNOON...ESPECIALLY JUST SOUTH
OF LAKE ONTARIO. WILL START BOTH KIAG AND KROC WITH A VCSH AS
ACTIVITY WILL BE SPARE TO START...BUT AS DIURNAL HEATING OF THE
AFTERNOON CONTINUES...AND AHEAD OF A WEAK DROPPING COLD FRONT FROM
THE NORTHWEST...EXPECT ACTIVITY OF SHOWERS AND ISOLATED THUNDER TO PEAK
LATE THIS AFTERNOON AND EARLY EVENING. MOST CONFIDENT OF A SHOWER
ACROSS KIAG...KROC...AND KJHW. THE OTHER TWO PRIMARY TAF SITES KBUF
AND KART WILL LIKELY BE LAKE SHADOWED WITH ACTIVITY SPARSE AROUND
THESE AIRFIELD. WILL JUST MENTION A VCSH LATE THIS AFTERNOON AND
EARLY EVENING FOR THESE TWO LOCATIONS.
TONIGHT ACTIVITY WILL DIMINISH SHORTLY AFTER SUNSET. ACROSS THE
SOUTHERN TIER...ANY MOISTURE FROM SHOWERS AND THE SLOWLY RETREATING
DEWPOINTS...AREAS OF FOG WILL LIKELY FORM. EXPECT SOME IFR
VISIBILITIES LATER TONIGHT ACROSS THE SOUTHERN TIER.
TOMORROW VFR FLIGHT CONDITIONS WILL PREVAIL. A SCT SKY WILL LIKELY
BECOME BKN LATER IN THE MORNING...THOUGH CIGS WILL LIKELY REMAIN
JUST ABOVE 3K FEET.
OUTLOOK...
FRIDAY NIGHT THROUGH SUNDAY...VFR.
MONDAY AND TUESDAY...VFR WITH CHANCE -SHRA.
&&
.MARINE...
A LIGHT TO MODERATE SOUTHWEST FLOW WILL PICK UP TODAY AS THE
PRESSURE GRADIENT TIGHTENS BEHIND AN INITIAL WEAK COLD FRONTAL
PASSAGE...AND IN ADVANCE OF AN APPROACHING SECONDARY COLD FRONT OVER
ONTARIO PROVINCE. THIS WILL RESULT IN WINDS AND WAVES REACHING SCA
CRITERIA ALONG THE EASTERN NEARSHORES OF LAKE ERIE THIS
AFTERNOON...BEFORE DIMINISHING BEHIND THE SECONDARY FRONT THIS
EVENING. ON LAKE ONTARIO...WINDS AND WAVES ARE EXPECTED TO REMAIN
BELOW SCA CRITERIA TODAY...BEFORE PICKING UP AND POSSIBLY
APPROACHING SCA LEVELS LATER TONIGHT AS A MODERATE NORTHWESTERLY
FLOW SETS UP BEHIND THE DEPARTING SECONDARY FRONT.
OTHERWISE...SCATTERED SHOWERS AND THUNDERSTORMS MAY ACCOMPANY A
SECONDARY FRONTAL PASSAGE LATE THIS AFTERNOON AND THIS EVENING.
FOLLOWING THE SECONDARY FRONT...HIGH PRESSURE WILL RIDGE EAST FROM
THE CENTRAL GREAT LAKES AND BRING A RETURN TO DRY WEATHER FOR
FRIDAY AND THE UPCOMING WEEKEND.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ020-
040-041.
SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO 8 AM EDT
SATURDAY FOR LOZ043>045.
SMALL CRAFT ADVISORY FROM 4 AM TO NOON EDT FRIDAY FOR
LOZ042.
&&
SYNOPSIS...JJR
NEAR TERM...JJR/ZAFF
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...THOMAS
MARINE...JJR/ZAFFHazardous weather outlook, Aug 5, 8:30 AM EDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 830 AM EDT THU AUG 5 2010 NYZ001>008-010>014-019>021-085-061230- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 830 AM EDT THU AUG 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-061230- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 830 AM EDT THU AUG 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:48 PM EDT | Special Weather Statement | BUF | Cattaraugus, Chautauqua | 57 min |
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.